Adaptive identification of time delays in nonlinear dynamical models
Ma, Huanfei, Xu, Bing, Lin, Wei and Feng, Jianfeng. (2010) Adaptive identification of time delays in nonlinear dynamical models. Physical Review E, Vol.82 (No.6). article no. 066210 . ISSN 1539-3755Full text not available from this repository.
Official URL: http://dx.doi.org/10.1103/PhysRevE.82.066210
This paper develops an adaptive synchronization strategy to identify both discrete and distributed time delays in nonlinear dynamical models. In contrast with adaptive techniques for parameter estimation in the literature, the adaptive strategy developed here for time-delay identification invites more precise results that have physical and dynamical importance. It is analytically and numerically found that distributed time delays in a model with an asymptotically stable steady state can be adaptively identified, and which is different from the case of discrete time-delays identification. Other aspects of the strategy developed here, for time-delay identification, are illustrated by several representative dynamical models. Aside from illustrations for toy models and their generated data, the strategy developed is used with experimental data, to identify a time delay, called transcriptional delay, in a model describing the transcription of messenger RNAs (mRNAs) for Notch signaling molecules.
|Item Type:||Journal Article|
|Divisions:||Faculty of Science > Computer Science|
|Journal or Publication Title:||Physical Review E|
|Publisher:||American Physical Society|
|Page Range:||article no. 066210|
|Funder:||LMNS , NNSF of China , 973 Program of China , Engineering and Physical Sciences Research Council (EPSRC) U.K. , European Union (EU)|
|Grant number:||60874121, 10971035, J0730103 (NNSF of China) ; 2007CB814904 (973 Program of China)|
Actions (login required)